# SDR DALA2016010700081

- Difficulty date: December 5, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 69,213 hours, 31,106 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ER/A 496764-14, SECT II INSPECTION, A CRACK IS FOUND IN ER/A FIG 3 AREA C, HOLE DURING OPEN HOLE HFEC INSPECTION.  CONFIGURED ACFT ON JACKING CONDITION IAW ERA NR 496764-14AD REVISION "E" AND "F" SECTION VII PART "A", AND AMM 07-11-00-581-001A. REPLACED FR20 RT SIDE AND FASTENERS, KITS PN SR5312-90A10500, SR 5312-90H10201.
